# SDR DALA2023071705770

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 3,486 hours, 395 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 DURING CRUISE "SMOKE LAVATORY DET FAULT" ILLUMINATING.FLIGHT ATTENDANT PANEL SHOWS "4L LAV SMOKE DETECTOR FAULT". LAV INSPECTED. NO SMOKE AND NO HORN. PER COMPUTET RESET ADDENDUM SDF 1 + 2 RESET.RESET UNSUCESSFUL.LAV 4L CLOSED AND LOCKED. CORRECTIVE ACTION: REMOVED AND REPLACED 4L LAV SMOKE DETECTOR. (4496305)
